| Model Number |
EUHP75124 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Mechanical Problem (1384); Material Split, Cut or Torn (4008); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The physician attempted to insert the device into the patient, but they were not able to insert the device into the patient.The device was ripped during this process.
Event or Problem Description
Follow up report for (b)(6); mfr report #: 3005994106-2020-00115.
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report, such as, investigation type, findings, and conclusion.